Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Nov 5, 2021, 6:53 AM EDT for Broward County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2021, 6:53 AM EDT (10:53 UTC)
- Expired
- Nov 5, 2021, 7:30 AM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Hail
- 0.25 in
- Wind
- 30
County Broward County, FL
The radar
The Miami radar (KAMX), 72 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
292
WWUS82 KMFL 051053
SPSMFL
Special Weather Statement
National Weather Service Miami FL
653 AM EDT Fri Nov 5 2021
FLZ066-070-071-051130-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
653 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of east central Collier
and central Broward Counties through 730 AM EDT...
At 652 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Miccosukee Indian Reservation, or 33 miles northeast of Everglades
City, moving northeast at 15 mph.
HAZARD...Funnel clouds, winds in excess of 30 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miccosukee Indian Reservation, Miccosukee Service Plaza, Big Cypress
National Preserve and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2600 8090 2612 8101 2628 8089 2615 8066
TIME...MOT...LOC 1052Z 243DEG 12KT 2608 8090
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
$$
FellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 5, 3:05 AM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Nov 5, 3:05 AM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Miami FL
305 AM EDT Fri Nov 5 2021
..STRONG TO SEVERE STORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...
.SHORT TERM (Today through Saturday)...
Model solutions and sfc analyses data depict a complex synoptic
setup unfolding over the eastern GOMEX and the southern half of the
peninsula. Ensembles and HRRs show a broad sfc low developing just
west of Tampa and getting fairly close to our NW areas. Models push
this low into the northern half of the peninsula and then migrating
NE into the eastern coastal waters of the state by Saturday.
Meanwhile, upper level dynamic support looks a little better for
this afternoon as a local jet moves through the central portions of
the peninsula. This will further enhance lifting and divergence
aloft, which will then translate into more favorable conditions for
stronger and longer-lasting cells. At the sfc, a frontal boundary is
expected to move into SoFlo today as its parent mid level trough
moves into the eastern seaboard. Latest models keep the boundary
lingering over the area as a semi-stationary front through the
overnight hours, then finally pushing south and into the Florida
Keys by Saturday morning.
The described synoptic scenario will result in a rather wet and
potentially convective weather pattern for the next 24 hours with
best chances for strong, or even a few severe cells this afternoon
and early evening. Latest MFL and model sounding data suggest PWATs
likely reaching 2 inches or higher today, along with increasing
moisture advection from the Caribbean as winds veer to the SE as a
result of the aforementioned low and the approaching sfc boundary.
Potential for urban flooding will surely be a concern, especially in
locations where training of storms could bring several consecutive
bouts of heavy rain.
In addition, with the aforementioned dynamic support aloft, modest
bulk shear values, and adequate lapse rate profiles, can not rule
out the possibility of a tornadic storm or two during the peak of
the event. SoFlo remains under a marginal risk for severe weather
through the evening hours.
In terms of coastal concerns, a coastal flood statement remains in
effect as the King Tides will combine with a NE swell to increase
the potential for localized minor coastal flooding through
Saturday.
Once the front/low/upper jet clear the area sometime by Saturday
late morning to early afternoon, lingering moisture may still
provide enough fuel for isolated to scattered showers. Then, a drier
and cooler air mass is expected to descend upon the region beginning
Saturday afternoon and evening. This will cool down a bit afternoon
highs, mainly upper 70s to near 80, or about 5-6 degrees cooler
compared to this afternoon.
.LONG TERM...
Saturday Night through Friday
The second half of the weekend will feature gusty north/
northwesterly flow in the wake of a passing cold front, with winds
gradually shifting to more of a northeasterly component by the
middle of the week. High pressure will build in early next week,
resulting in a much drier air mass along with cooler temperatures.
High temperatures early next week will generally range from the
upper 70s to the lower 80s across most of the region. Low
temperatures in the early morning hours of Sunday and Monday will
be the coolest of the season so far as they will drop into the
lower to mid 50s across Glades and Hendry Counties to the lower to
mid 60s across portions of the east coast.
As winds gradually veer to more of a east/northeasterly component
towards the middle of the week, temperatures across the region will
slowly begin to return to seasonable values. This will also allow
for a slow and gradual moisture return as well, which will introduce
a slight chance for showers back into the forecast for the middle to
end of next week, with the greatest preliminary rainfall chances
being towards the end of next week. High temperatures will gradually
trend upwards, as temperatures in the low to mid 80s can be expected
across the region.
&&
.AVIATION(06Z TAFS)...
Overnight convection over the Collier coastal waters is now sliding
into the coastline and will continue to affect APF through the rest
of the morning hours. AMDS and TEMPOS will likely be necessary for
APF as the event progresses. Weather activity should pick up late
this morning and into the afternoon hours, with widespread RA/TS
expected today. Sub-VFR likely during the period, with IFR/LIFR
possible at any terminal directly impacted by convection. E to SE
wind flow outside convection.
&&
.MARINE...
Winds will gradually increase ahead of an approaching front, which
will move across the coastal waters late tonight and into Saturday
morning. Mostly SCEC winds are expected today and tonight, but SCA
level winds are likely for the offshore Collier county waters.
Advisory level seas may also be possible along the Atlantic Gulf
stream waters behind the front as northerly winds interact with the
gulf stream.
Widespread showers and scattered thunderstorms will develop today
over much of the coastal waters, with a concern for strong storms
developing ahead of the front. Some beach erosion is also possible,
mainly over east coast locations this weekend with the arrival of a
northerly swell.
&&
.BEACHES...
A moderate risk of rip currents is expected for the Palm Beaches
today due to a combination of a northerly swell and increasing
onshore flow. A larger NNE swell along with higher seas is expected
to reach the Atlantic coast during the weekend. This should result
in periods of high risk for rip currents over the Palm beaches, and
a moderate to high risk for Broward and Miami Dade. For the Collier
county beaches, a moderate risk of rip currents is likely for
Saturday behind the front.
Also, the King tides should also arrive this weekend. At this time,
the models are showing 0.3 to 0.5 feet above the forecast high
tides. This could lead to possible minor flooding along the usual
vulnerable coastal areas at times of high tide. Will continue to
monitor latest guidance as the week progresses.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 81 70 80 59 / 90 70 40 10
West Kendall 81 68 81 57 / 90 70 30 10
Opa-Locka 81 70 81 59 / 90 70 40 10
Homestead 81 68 80 58 / 90 70 40 10
Fort Lauderdale 81 70 79 59 / 90 70 40 10
N Ft Lauderdale 80 70 79 59 / 90 70 40 10
Pembroke Pines 81 69 79 57 / 90 70 40 10
West Palm Beach 80 68 78 57 / 90 70 40 10
Boca Raton 81 70 79 59 / 90 70 40 10
Naples 80 66 76 59 / 80 60 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory from 2 AM EDT Saturday to 1 AM EST Sunday
for GMZ656-676.
&&
Today through Saturday and Aviation/Marine...AR
Saturday Night through Thursday...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Nov 5, 4:31 AM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 431 AM EDT Fri Nov 5 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 431 AM EDT Fri Nov 5 2021 ...Palm Beaches: High Risk Of Rip Currents... ...A Few Strong Storms Possible through Tonight... ...Hazardous Marine Conditions Developing This Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the Palm Beaches and a moderate risk for the Broward beaches. Swim only at guarded beaches and heed the advice of the beach patrols. Thunderstorms: Scattered to numerous thunderstorms are expected today and this evening as a cold front moves across south Florida. Main concerns with this activity would be lightning strikes, strong wind gusts, and periods of heavy rainfall. Waterspouts: A few waterspouts are possible across the South Florida Coastal waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The risk of rip currents is forecast to remain high for the rest of the weekend for the Palm Beaches. There may be a moderate risk of rip currents for the Collier county beaches on Saturday. Hazardous marine conditions for small craft are forecast to develop this weekend across portions of the South Florida waters behind the front. The greatest concern is for the Atlantic gulf stream waters and the offshore Collier county waters. Coastal Flooding will be possible along the Atlantic, especially during high tide on Saturday. Due to continued northeasterly swell along with King Tides, some minor coastal flooding will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Nov 5, 6:02 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
602 AM EDT FRI NOV 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM FLASH FLOOD 1 SW CORAL GABLES 25.72N 80.28W
11/05/2021 MIAMI-DADE FL PUBLIC
A MEMBER OF THE PUBLIC REPORTED VIA TWITTER
THAT NORTH GREENWAY & CORDOVA IN CORAL
GABLES FLOODED. ALSO GRANADA AND SOUTH
GREENWAY. ESTIMATED 3 INCHES OF RAIN THUS
FAR. FLOODING OVER CURBS AND OVER HALFWAY UP
CAR TIRES.
&&
FELLLocal storm report, Nov 5, 6:30 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
630 AM EDT FRI NOV 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD MIAMI 25.77N 80.19W
11/05/2021 MIAMI-DADE FL PUBLIC
OFF DUTY NWS EMPLOYEE INDICATED SIGNIFICANT
STREET FLOODING OCCURRING NEAR MIAMI AVENUE
AND 9TH STREET.
&&
GRLocal storm report, Nov 5, 6:34 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
634 AM EDT FRI NOV 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
11/05/2021 M42 MPH AMZ651 FL MESONET
A 42 MPH WIND GUST WAS MEASURED AT THE
MESONET STATION XGVT GOVERNMENT CUT DUE TO A
STRONG THUNDERSTORM PASSING THROUGH THE
AREA.
&&
FELLSpecial weather statement, Nov 5, 6:43 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
643 AM EDT Fri Nov 5 2021
FLZ071>074-051130-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
643 AM EDT Fri Nov 5 2021
...Strong thunderstorms will impact portions of north central
Miami-Dade and Broward Counties through 730 AM EDT...
At 642 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Intersection I-75 And U.S. 27 to near Miccosukee
Resort. Movement was north at 25 mph.
HAZARD...Funnel clouds, winds in excess of 30 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Deerfield Beach,
Tamarac, Margate, Miami Gardens, Lauderhill, Weston, Coconut Creek,
Oakland Park, North Lauderdale and Lauderdale Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2630 8015 2630 8046 2583 8060 2585 8029
TIME...MOT...LOC 1042Z 190DEG 20KT 2617 8045 2585 8053
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
FellSpecial weather statement, Nov 5, 6:46 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
646 AM EDT Fri Nov 5 2021
FLZ069-070-051130-
Coastal Collier County FL-Inland Collier County FL-
646 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of south central
Collier County through 730 AM EDT...
At 646 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Carnestown, or near Everglades City, moving northeast at 10 mph.
HAZARD...Funnel clouds, winds in excess of 30 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Carnestown, Copeland, Big Cypress National Preserve, Miles City,
South Blocks Golde, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Jerome, Deep Lake and Port Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2586 8142 2594 8161 2626 8146 2609 8113
TIME...MOT...LOC 1046Z 223DEG 10KT 2594 8145
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
FellSpecial weather statement, Nov 5, 6:53 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
653 AM EDT Fri Nov 5 2021
FLZ066-070-071-051130-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
653 AM EDT Fri Nov 5 2021
...A strong thunderstorm will impact portions of east central Collier
and central Broward Counties through 730 AM EDT...
At 652 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Miccosukee Indian Reservation, or 33 miles northeast of Everglades
City, moving northeast at 15 mph.
HAZARD...Funnel clouds, winds in excess of 30 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miccosukee Indian Reservation, Miccosukee Service Plaza, Big Cypress
National Preserve and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2600 8090 2612 8101 2628 8089 2615 8066
TIME...MOT...LOC 1052Z 243DEG 12KT 2608 8090
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
FellThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 8:46 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Nov 4, 11:50 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Nov 5, 12:10 AM EDT | Special Marine Warning | MFL | 65 min | |
| Nov 5, 12:17 AM EDT | Special Marine Warning | MFL | 118 min | |
| Nov 5, 12:22 AM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Nov 5, 1:11 AM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Nov 5, 1:23 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Nov 5, 4:03 AM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Nov 5, 4:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Nov 5, 4:51 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 24 min |
| Nov 5, 4:53 AM EDT | Special Marine Warning | MFL | 37 min | |
| Nov 5, 5:02 AM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Nov 5, 5:09 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 36 min |
| Nov 5, 5:10 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade | 25 min |
| Nov 5, 5:12 AM EDT | Special Marine Warning | MFL | 33 min | |
| Nov 5, 5:18 AM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Nov 5, 5:23 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 37 min |
| Nov 5, 5:25 AM EDT | Special Marine Warning | MFL | 16 min | |
| Nov 5, 5:29 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Nov 5, 5:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Nov 5, 5:54 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Nov 5, 6:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Nov 5, 6:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Nov 5, 6:23 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 37 min |
| Nov 5, 6:38 AM EDT | Special Marine Warning | MFL | 67 min | |
| Nov 5, 6:43 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Nov 5, 6:46 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Nov 5, 6:56 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Nov 5, 7:27 AM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Nov 5, 7:39 AM EDT | Special Marine Warning | MFL | 51 min | |
| Nov 5, 7:41 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 8 days |
| Nov 5, 7:51 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 114 min |
| Nov 5, 8:04 AM EDT | Special Marine Warning | MFL | 26 min | |
| Nov 5, 8:12 AM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Nov 5, 8:19 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 56 min |
| Nov 5, 8:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Nov 5, 9:13 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Nov 5, 9:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Nov 5, 9:58 AM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Nov 5, 10:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Nov 5, 10:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Nov 5, 10:22 AM EDT | Special Marine Warning | MFL | 53 min | |
| Nov 5, 10:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Nov 5, 10:54 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Nov 5, 11:08 AM EDT | Special Marine Warning | MFL | 89 min | |
| Nov 5, 11:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Nov 5, 12:25 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Nov 5, 12:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Nov 5, 12:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Nov 5, 1:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Nov 5, 1:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Nov 5, 1:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Nov 5, 2:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Nov 5, 2:02 PM EDT | Special Marine Warning | MFL | 28 min | |
| Nov 5, 2:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Nov 5, 3:54 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Nov 5, 5:11 PM EDT | Special Marine Warning | MFL | 49 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.